# SDR DXTA2018102901601

- Difficulty date: October 28, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N307QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800130
- Aircraft time: 10,612 hours, 6,995 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 8323712
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G

## Discrepancy

VERY STRONG UNIDENTIFIABLE CHEMICAL ODER/FUME STARTED MOMENTS AFTER REDUCING  POWER DURING DECENT FROM 20000FT. WE PUT ON OUR O2 MASKS AND ODER STILL REMAINED AFTER SHUTDOWN WHEN WE REMOVED OUR MASKS. ANTI ICE WAS NOT USED. APU WAS OFF. SIGNOFF RAN NR 1 ENGINE AND OPERATED CABIN TEMP FROM HOT TO COLD SERVERAL TIME. UNABLE TO DUPLICATED ISSUE. RAN NR 2 ENGINE AND OPERATED CABIN TEMP FROM HOT TO COLD SERVERAL TIMES UNABLE TO DUPLICATE ISSUES. RAN NR 2 AND NR 1 AT THE SAME TIMES AND OPERATED CABIN TEMP FROM HOT TO COLD SERVERAL TIMES UNABLE TO DUPLICATE ISSUE CW TC 680-21-120905M ENVIROMENTAL CONTROL SYSTEM (ECS) DUCT BURN OUT TO ENSURE THE ENVIROMENTAL DUCTS AND COALESER AND FREE OF OIL CONTAMINATION IAW AMM 21-51-00 REPLACED COALESER BAG.
